# SDR AALA202201254563

- Difficulty date: January 10, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 16,834 hours, 6,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240006
- Part serial: RFM27581
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPING FUNCTION FAILS OPERATIONAL TEST. REPLACED DAMPER PER AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
